# SDR 04FDEA00086

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER CARGO NR 45 LONGERON SPLICE FOUND CRACKED BETWEEN STA 1661 TO 1681. CRACKED NR 45 LONGERON SPLICE AT RT CENTER CARGO BETWEEN STA 1661 TO 1681 REMOVED AND REPLACED WITH NEW FABRICATED PART AS PER DRAWING AFA7113 AND   INSTALLED AS PER   SRM 51-33-01, VOL.II.
